MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that their patient sustained a blister at the treatment site following the use of the alma harmony system.Alma lasers inc.Conducted an investigation which determined that a burn had occurred and was likely due to excessive energy.The investigation found that the burn, which was reported by the user facility as a blister, would likely result in a permanent scar.Therefore, we are reporting this in good faith.The clearskin handpiece used with the alma harmony system during the treatment was retrieved for inspection as part of the investigation.The device was found to have met manufacturer's specifications.

Brand Name
ALMA HARMONY CONSOLE WITH GREEN DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key24651332
Report Number3004450661-2026-00005
Device Sequence Number21292484
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
Report Date (Section F) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2026
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/20/2026